# SDR ASAA2016022315827

- Difficulty date: February 23, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING STRUCTURE, OPEN UP FOR BS986.5 FLOORBEAM REPAIR:  FOUND SHEAR WEB AT BS 986 TO 1016, RBL 45-60, CORRODED AND CRACKED.  ACFT GROUNDED.  R & R RT G4 GALLEY SUPPORT WEB IAW SRM 51-10-02, PARA 9, 51-40-02, AND BAC DWG 147A5700, REV B.  NO CORROSION NOTED ON WEB,  REPLACED DUE TO CRACK .
